Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 86, NWS Tallahassee, FL

September 27, 200810 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Sep 27, 2008, 3:01 PM EDT for 10 counties in Florida. It took effect at Sep 28, 2008, 1:14 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 27, 2008, 3:01 PM EDT (19:01 UTC)
In effect from
Sep 28, 2008, 1:14 PM EDT
Expired
Sep 28, 2008, 6:00 PM EDT
In force
5 hr
Issued by
NWS Tallahassee, FL

Counties Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 38 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.0 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2008-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2008-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2436 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 271901
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
301 PM EDT SAT SEP 27 2008

...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT UNTIL 7 PM
EDT THIS AFTERNOON FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND
DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT UNTIL 5 PM
CDT THIS AFTERNOON FOR ALL OF SOUTHEAST ALABAMA DUE TO EXPECTED
1 TO 2 HOURS OF RELATIVE HUMIDITY BELOW 30 PERCENT COMBINED WITH
SURFACE WINDS AROUND 10 MPH AND KBDI VALUES ABOVE 500...

.DISCUSSION...THE DRY AIR COMBINED WITH TEMPERATURES APPROACHING 
90 IN SOME AREAS...WILL LIKELY PRODUCE RED FLAG CONDITIONS ACROSS 
MUCH OF THE FLORIDA BIG BEND AGAIN ON SUNDAY AFTERNOON...BASED ON 
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. DIMINISHING 
WINDS WILL RESULT IN LOWER DISPERSION LEVELS SUNDAY. AFTER SUNDAY 
AFTERNOON...GRADUALLY INCREASING MOISTURE WILL KEEP RELATIVE 
HUMIDITIES ABOVE CRITICAL LEVELS THROUGH MOST OF NEXT WEEK.

FLZ016>019-026>029-280315-
/O.UPG.KTAE.FW.A.0073.080928T1800Z-080928T2300Z/
/O.NEW.KTAE.FW.W.0086.080928T1800Z-080928T2200Z/
/O.CON.KTAE.FW.W.0085.000000T0000Z-080927T2300Z/
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
301 PM EDT SAT SEP 27 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 6 PM EDT SUNDAY...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR ARE EXPECTED TO OCCUR. DURATIONS OF FOUR
OR MORE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT WILL ENHANCE
THE POTENTIAL FOR RAPID FIRE GROWTH.

$$

FLZ007-009>015-034-272300-
/O.CON.KTAE.FW.W.0085.000000T0000Z-080927T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
DIXIE-
301 PM EDT SAT SEP 27 2008 /201 PM CDT SAT SEP 27 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING. DURATIONS OF FOUR OR MORE HOURS OF RELATIVE HUMIDITY
AND HIGH DISPERSION LEVELS ARE CREATING THE POTENTIAL FOR RAPID
FIRE GROWTH.

$$

ALZ065>069-272200-
/O.CON.KTAE.FW.W.0085.000000T0000Z-080927T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
201 PM CDT SAT SEP 27 2008

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

THE COMBINATION OF 1 TO 2 HOURS OF RELATIVE HUMIDITY BELOW 30
PERCENT...SURFACE WINDS AROUND 10 MPH...AND KBDI VALUES ABOVE
500...ARE CREATING THE POTENTIAL FOR RAPID FIRE GROWTH.

$$

DUVAL
3 follow-up statements
000 
WWUS82 KTAE 272350
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
750 PM EDT SAT SEP 27 2008

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 6 PM EDT SUNDAY FOR 
MOST OF THE FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...THE DRY AIR COMBINED WITH TEMPERATURES APPROACHING
90 IN SOME AREAS...WILL LIKELY PRODUCE RED FLAG CONDITIONS ACROSS
MUCH OF THE FLORIDA BIG BEND AGAIN ON SUNDAY AFTERNOON...BASED ON
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. DIMINISHING
WINDS WILL RESULT IN LOWER DISPERSION LEVELS SUNDAY. AFTER SUNDAY
AFTERNOON...GRADUALLY INCREASING MOISTURE WILL KEEP RELATIVE
HUMIDITIES ABOVE CRITICAL LEVELS THROUGH MOST OF NEXT WEEK.

FLZ016>019-026>029-282200-
/O.CON.KTAE.FW.W.0086.080928T1800Z-080928T2200Z/
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
750 PM EDT SAT SEP 27 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 6 PM EDT
SUNDAY...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR ARE EXPECTED TO OCCUR. DURATIONS OF
FOUR OR MORE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT WILL
ENHANCE THE POTENTIAL FOR RAPID FIRE GROWTH.

$$
000 
WWUS82 KTAE 280849
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
449 AM EDT SUN SEP 28 2008

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 6 PM EDT SUNDAY FOR
MOST OF THE FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...THE DRY AIR COMBINED WITH TEMPERATURES APPROACHING
90 IN SOME AREAS...WILL LIKELY PRODUCE RED FLAG CONDITIONS ACROSS
MUCH OF THE FLORIDA BIG BEND AGAIN THIS AFTERNOON...BASED ON LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. HOWEVER...
DIMINISHING WINDS WILL RESULT IN LOWER DISPERSION LEVELS TODAY.
AFTER SUNDAY AFTERNOON...GRADUALLY INCREASING MOISTURE WILL KEEP
RELATIVE HUMIDITIES ABOVE CRITICAL LEVELS THROUGH THE FIRST HALF
OF THE WEEK. 

FLZ016>019-026>029-282200-
/O.CON.KTAE.FW.W.0086.080928T1800Z-080928T2200Z/
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
449 AM EDT SUN SEP 28 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 6 PM EDT THIS
AFTERNOON...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR ARE EXPECTED TO OCCUR. DURATIONS OF
FOUR OR MORE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT WILL
ENHANCE THE POTENTIAL FOR RAPID FIRE GROWTH.

$$
000 
WWUS82 KTAE 281714
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
114 PM EDT SUN SEP 28 2008

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EDT SUNDAY FOR ALL OF THE 
FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...THE DRY AIR COMBINED WITH TEMPERATURES APPROACHING
90 IN SOME AREAS...WILL LIKELY PRODUCE RED FLAG CONDITIONS ACROSS
ALL OF THE FLORIDA BIG BEND AGAIN THIS AFTERNOON...BASED ON LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. HOWEVER...
DIMINISHING WINDS WILL RESULT IN LOWER DISPERSION LEVELS TODAY.

FLZ015-034-282200-
/O.EXA.KTAE.FW.W.0086.080928T1800Z-080928T2200Z/
FRANKLIN-DIXIE-
114 PM EDT SUN SEP 28 2008

...RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR ARE EXPECTED TO OCCUR. DURATIONS OF
FOUR OR MORE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT WILL
ENHANCE THE POTENTIAL FOR RAPID FIRE GROWTH.

$$

FLZ016>019-026>029-282200-
/O.CON.KTAE.FW.W.0086.080928T1800Z-080928T2200Z/
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
114 PM EDT SUN SEP 28 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR ARE EXPECTED TO OCCUR. DURATIONS OF
FOUR OR MORE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT WILL
ENHANCE THE POTENTIAL FOR RAPID FIRE GROWTH.

$$

BARRY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Sep 27, 2:25 PM EDT, 36 minutes earlier.

Area forecast discussion, Sep 27, 2:25 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
225 PM EDT SAT SEP 27 2008

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...THE BROAD SURFACE LOW
AND WEAKENING UPPER LOW OVER THE MID ATLANTIC STATES WILL LIFT TO
THE NORTHEAST THROUGH SUNDAY. MOST OF THE ASSOCIATED ENERGY AND
MOISTURE WILL MERGE WITH TS KYLE OVER AND JUST OF NEW ENGLAND SUNDAY
WITH A SOUTHWESTWARD TRAILING SURFACE AND UPPER TROUGH CUTTING
THROUGH THE CAROLINAS INTO CENTRAL GEORGIA. WE MAY SEE SOME STRATO
CU DEVELOPMENT ACROSS OUR NORTHERNMOST GEORGIA ZONES THIS AFTERNOON
AND AGAIN ON SUNDAY BUT THE AIRMASS IS TOO DRY ALOFT TO PRODUCE ANY
SHOWERS. FOR THE SUNDAY NIGHT THROUGH MONDAY NIGHT TIME FRAME...
THERE CONTINUES TO BE SOME DISAGREEMENT AMONG THE SHORT TERM MODELS
WITH RESPECT TO THE DEVELOPMENT OF A WAVE ON A STALLED FRONT ACROSS
THE SOUTHERN GULF. THE GFS CLOSES OFF A LOW SUNDAY NIGHT JUST NORTH
OF THE YUKATAN AND TRACKS IT NORTHEAST WITH A WARM FRONT LIFTING
ACROSS THE FLORIDA PENINSULA MONDAY THROUGH TUESDAY MORNING. THE GFS
SHOWS DEEP MOISTURE AND QPF OVER OUR SE BIG BEND BY DAYBREAK
TUESDAY. ALTHOUGH THE NAM SOLUTION DOES NOT HAVE A GOOD HANDLE ON
THE LOW DEVELOPMENT...IT IS A BIT MORE BULLISH ON BRINGING THE DEEP
MOISTURE NORTHWARD ACROSS OUR ENTIRE BIG BEND INTO SOUTH GEORGIA
BURNING THIS SAME TIME. WILL BREAKOUT THE SE BIG BEND AND SHOW JUST
A SLIGHT POP FOR MONDAY INCREASING TO CHANCE FOR MONDAY NIGHT. MAX
TEMPS WILL BE NEAR TO JUST ABOVE NORMAL WHILE MIN TEMPS CONTINUE TO
BE BELOW CLIMO.

.LONG TERM...TUESDAY THROUGH SATURDAY...THE MODELS DEPICT AN
AMPLIFIED UPPER PATTERN THROUGH THE EXTENDED PERIOD WITH A TROUGH
OVER THE EASTERN STATES AND A RIDGE OUT WEST. SIMILAR TO THE PAST
FEW MODEL RUNS...IT APPEARS THAT RAIN CHANCES WILL CONTINUE INTO
TUESDAY ACROSS THE SOUTHEAST BIG BEND AS THE SURFACE LOW TRACKS
ACROSS CENTRAL FLORIDA.

WEDNESDAY THROUGH SATURDAY...THE MODELS INDICATE A SHORTWAVE AND DRY
COLD FRONT APPROACHING AND PUSHING THROUGH THE CWA FROM NORTHWEST TO
SOUTHEAST WEDNESDAY AND WEDNESDAY NIGHT. PLENTY OF COLD AIR
ADVECTION AND LIGHT TO MODERATE NORTHERLY WINDS BEHIND THIS BOUNDARY
COULD LEAD TO THE OVERNIGHT LOWS THURSDAY AND FRIDAY NIGHTS DROPPING
INTO THE LOWER TO MID 50S ACROSS PORTIONS OF THE AREA.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL ACROSS THE AREA THROUGH THE
FORECAST PERIOD AND BEYOND. DRY AIR WILL PRECLUDE SIGNIFICANT CLOUD
DEVELOPMENT...ALTHOUGH SCATTERED CU MAY SPREAD SOUTHWARD INTO
NORTHERN PORTIONS OF SOUTHEAST ALABAMA...AND SOUTHWEST AND SOUTH
CENTRAL GEORGIA BY LATE AFTERNOON...FROM SOME MOISTURE WRAPPING
AROUND A LOW PRESSURE SYSTEM OVER THE WESTERN CAROLINAS. AS THE LOW
MOVES NORTH AWAY FROM OUR AREA...SURFACE WINDS WILL DIMINISH TO NEAR
CALM TONIGHT AND LESS THAN 10 KNOTS ON SUNDAY.A FEW PATCHES OF LIGHT
MIST OR FOG WILL DEVELOP IN AND AROUND THE SWAMPY AREAS OF THE
EASTERN FLORIDA PANHANDLE AND SOUTH CENTRAL GEORGIA BEFORE SUNRISE
SUNDAY.

&&

.MARINE...LIGHT WINDS AND LOW SEAS THROUGH MONDAY. WINDS AND SEAS
INCREASE MONDAY NIGHT INTO TUESDAY AS A SURFACE LOW TRACKS SOUTH OF
THE LOCAL WATERS. CONDITIONS MAY ELEVATE TO SCEC DURING THAT TIME
BUT DUE TO THE UNCERTAINTY OF THE LOCATION AND STRENGTH OF THE LOW I
WILL FORECAST BELOW HEADLINE CRITERIA FOR NOW.

&&

.FIRE WEATHER...THE DRY AIR COMBINED WITH TEMPERATURES APPROACHING
90 IN SOME AREAS...WILL LIKELY PRODUCE RED FLAG CONDITIONS ACROSS
MUCH OF THE FLORIDA BIG BEND AGAIN ON SUNDAY AFTERNOON...BASED ON
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. DIMINISHING
WINDS WILL RESULT IN LOWER DISPERSION LEVELS SUNDAY. AFTER SUNDAY
AFTERNOON...GRADUALLY INCREASING MOISTURE WILL KEEP RELATIVE
HUMIDITIES ABOVE CRITICAL LEVELS THROUGH MOST OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  55 90 61 89 65/ 0  0  0 10 10
PANAMA CITY  66 87 68 88 69/ 0  0  0 10 10
DOTHAN       60 86 64 89 65/ 0  0  0 10 10
ALBANY       58 90 63 88 66/ 0  0  0 10 10
VALDOSTA     56 90 61 89 65/ 0  0  0 10 10
CROSS CITY   56 89 62 89 68/ 0  0  0 20 40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 5 PM CDT THIS AFTERNOON FOR ALL ZONES.
GA...NONE.
FL...RED FLAG WARNING UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR
     ALL ZONES.
     RED FLAG WARNING FROM 2 PM EDT UNTIL 6 PM EDT SUNDAY AFTERNOON
     FOR THE THE FOLLOWING ZONES:
GADSDEN...JEFFERSON...LAFAYETTE...
LEON...LIBERTY...MADISON...TAYLOR...WAKULLA.
GM...NONE.

&&

AVIATION...DUVAL
LONG TERM...GIBBS
REST OF DISCUSSION...BARRY
Hazardous weather outlook, Sep 27, 3:42 AM EDT, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
342 AM EDT SAT SEP 27 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-280745-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
342 AM EDT SAT SEP 27 2008 /242 AM CDT SAT SEP 27 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
DRY AND WARM CONDITIONS WILL ENHANCE THE SPREAD OF WILDFIRES
TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
WIDESPREAD HAZARDOUS WEATHER IS UNLIKELY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 5:21 AM EDTFire Weather WatchTAEGadsden, Jefferson, Lafayette, Leon, Madison, Taylor and 1 more10 hr

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.